Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 82, NWS Tallahassee, FL

September 29, 20106 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 29, 2010, 3:40 AM CDT for 6 counties in Florida. It took effect at Sep 29, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2010, 3:40 AM CDT (08:40 UTC)
In effect from
Sep 29, 2010, 1:00 PM CDT
Expired
Sep 29, 2010, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2010-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2010-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS82 KTAE 290840
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EDT WED SEP 29 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6
PM CDT THIS EVENING FOR PORTIONS OF THE FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR 
PORTIONS OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND...

.DISCUSSION...VERY DIFFERENT CONDITIONS FROM WEST TO EAST ACROSS
THE FORECAST AREA FOR TODAY. TROPICAL DEPRESSION #16 IS FORECAST
TO MOVE NORTH ALONG THE EAST COAST OF FLORIDA THROUGH THIS
EVENING. MOISTURE ASSOCIATED WITH THIS SYSTEM WILL RESULT IN MORE
IN THE WAY OF CLOUDS AND SCATTERED SHOWERS ALONG THE I-75 CORRIDOR
AND SUWANNEE RIVER VALLEY. FURTHER TO THE WEST...AWAY FROM THE
INFLUENCE OF THIS SYSTEM...MUCH DRIER CONDITIONS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS FORECAST OVER PORTIONS OF THE
FLORIDA PANHANDLE. AS THE REMNANTS OF THE TROPICAL DEPRESSION MOVE
AWAY FROM THE REGION DURING THURSDAY...DRIER CONDITIONS...ALONG
WITH HIGH DISPERSION INDICES WILL SPREAD FURTHER EASTWARD. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND FOR THURSDAY
AFTERNOON.

FLZ007>013-292300-
/O.UPG.KTAE.FW.A.0068.100929T1800Z-100929T2300Z/
/O.NEW.KTAE.FW.W.0082.100929T1800Z-100929T2300Z/
/O.NEW.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-
340 AM CDT WED SEP 29 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6
PM CDT THIS EVENING...
...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING DUE TO EXPECTED BRIEF DURATIONS OF CRITICALLY LOW
RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT THURSDAY AFTERNOON DUE TO ANTICIPATED LOW
RELATIVE HUMIDITY VALUES COMBINED WITH HIGH DISPERSION INDICES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014>018-026-027-108-112-292300-
/O.NEW.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-
INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-
440 AM EDT WED SEP 29 2010 /340 AM CDT WED SEP 29 2010/

...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING DUE TO ANTICIPATED LOW RELATIVE HUMIDITY
VALUES COMBINED WITH HIGH DISPERSION INDICES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

14-MROCZKA
1 follow-up statement
299 
WWUS82 KTAE 291949
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT WED SEP 29 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY
FOR THE WESTERN PORTION OF THE FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR
PORTIONS OF THE WESTERN FLORIDA PANHANDLE...

.DISCUSSION...DRY CONDITIONS WILL PERSIST ACROSS THE DEEP SOUTH...
ESPECIALLY ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE AND
SOUTHEASTERN ALABAMA...FOR SEVERAL MORE DAYS. THIS DRY AIR HAS
PROMPTED A RED FLAG WARNING FOR THURSDAY AFTERNOON AND A FIRE
WEATHER WATCH FOR FRIDAY AFTERNOON FOR THE WESTERN PORTION OF THE
FLORIDA PANHANDLE. THESE WATCHES AND WARNINGS IN THE WESTERN
PORTION OF THE FLORIDA PANHANDLE ARE DUE TO RELATIVE HUMIDITY
VALUES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS DURING THE
AFTERNOON COUPLED WITH HIGH DISPERSIONS AND HIGH KBDI VALUES.
HE EASTERN PORTION OF THE REGION...NEAR THE 1-75 CORRIDOR...WILL
SEE SIGNIFICANTLY MORE MOISTURE THROUGH THURSDAY FROM THE
TROPICAL STORM CURRENTLY LOCATED NEAR CUBA...THEREFORE KEEPING
THEM ABOVE CRITICAL FIRE WEATHER LEVELS THROUGH THE END OF THE
WORK WEEK.

FLZ011-300100-
/O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
/O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/
/O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/
JACKSON-
249 PM CDT WED SEP 29 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THIS WATCH
HAS BEEN ISSUED DUE TO LOW RELATIVE HUMIDITY VALUES ON FRIDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ013-292300-
/O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
/O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/
CALHOUN-
249 PM CDT WED SEP 29 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
DUE TO LOW RELATIVE HUMIDITY VALUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ014>018-026-027-108-112-292100-
/O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-
INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-
349 PM EDT WED SEP 29 2010 /249 PM CDT WED SEP 29 2010/

...FIRE WEATHER WATCH FOR THURSDAY AFTERNOON IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 


$$

FLZ007>010-012-300100-
/O.UPG.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/
/O.NEW.KTAE.FW.W.0083.100930T1800Z-100930T2300Z/
/O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/
/O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY-
249 PM CDT WED SEP 29 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

...A RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY...

...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY. THIS
WARNING HAS BEEN ISSUED DUE THE RELATIVE HUMIDITY VALUES FALLING
BELOW 35 PERCENT FOR A FEW HOURS COUPLED WITH HIGH KBDI VALUES
AND HIGH DISPERSIONS ACROSS THE WESTERN FLORIDA PANHANDLE. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 3:00 AM CDT, 40 minutes earlier.

Area forecast discussion, Sep 29, 3:00 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EDT WED SEP 29 2010

.SYNOPSIS...AS OF 11 PM EDT TUESDAY EVENING THE CENTER OF TROPICAL
DEPRESSION #16 WAS MOVING NE AT 8 MPH AND IS APPROACHING THE SOUTH
COAST OF CUBA. THIS GENERAL MOTION IS EXPECTED TO CONTINUE WITH AN
INCREASE IN FORWARD SPEED DURING THE NEXT 24 TO 36 HOURS. ON THIS
OFFICIAL NHC FORECAST TRACK...THE CENTER OF THE TROPICAL CYCLONE WILL
CROSS CUBA TONIGHT AND BE NEAR OR OVER SOUTHEASTERN FLORIDA BY
WEDNESDAY EVENING. SOME STRENGTHENING OF THE DEPRESSION IS FORECAST
DURING THE NEXT 12 TO 24 HOURS AND IT IS STILL EXPECTED TO BECOME A
TROPICAL STORM SOMETIME OVERNIGHT OR DURING THE DAYLIGHT HOURS
TODAY...BEFORE IT MERGES WITH A FRONTAL ZONE ON THURSDAY. ON THIS
FORECAST TRACK...THE CENTER OF THE CYCLONE WILL REMAIN WELL TO OUR
EAST THROUGH THE PERIOD AND SINCE ALMOST ALL OF THE STRONGER WINDS
ARE ALREADY WELL TO THE EAST AND SOUTHEAST OF THE CENTER...ANY
IMPACTS TO OUR CWA WILL BE MINIMAL AT BEST. THESE MINIMAL IMPACTS
WILL BE INCREASED RAIN CHANCES FOR THE EXTREME EASTERN PORTIONS OF
THE REGION ALONG WITH A TIGHTENING PRESSURE GRADIENT ACROSS THE
COASTAL WATERS BETWEEN THE CYCLONE AND A RIDGE OF HIGH PRESSURE TO
THE NW. THIS SETUP WILL LEAD TO INCREASING OFFSHORE WINDS AND HIGHER
SEAS...WITH SOME TIME OF CAUTIONARY CONDITIONS EXPECTED WITH A
PERIOD OF BORDERLINE SMALL CRAFT ADVISORY CONDITIONS POSSIBLE AS
WELL.

&&

.SHORT TERM (TODAY THROUGH FRIDAY)...AS MENTIONED ABOVE...THE MAIN
FCST CHALLENGE FOR TODAY WILL BE POPS ACROSS THE EASTERN HALF OF THE
AREA...AS THE TROPICAL CYCLONE TO OUR SOUTHEAST INTERACTS WITH A
DIGGING TROF TO OUR NORTHWEST. SINCE SCT SHOWERS AND A FEW
THUNDERSTORMS ARE ALREADY SPREADING N-NW INTO OUR EASTERN COASTAL
WATERS AND THE SE FL BIG BEND...OUR CURRENT POPS MAY ALREADY BE A
BIT LOW FOR THE OVERNIGHT HOURS. FOR THE DAYLIGHT HOURS TODAY...
THERE IS FAIRLY SIZABLE DISCREPANCY IN THE POP GUIDANCE FOR THE
EASTERN THIRD OF THE REGION...WITH THE MET AND LOCAL WORKSTATION WRF
RUNS SHOWING LIKELY TO HIGH END CHANCE POPS...WITH THE MAV ON THE
OTHER END OF THE SPECTRUM INDICATING SLIGHT CHANCE WITH A SMALL
SLIVER OF LOW END CHANCE POPS. THEREFORE...WILL START WITH STRAIGHT
MAV/MET BLEND (WHICH LOOKS FAIRLY GOOD FROM THE START) AND USE THE
PENCIL TOOL TO REFINE THE POPS JUST A BIT. ALSO...WITH THE INCREASE
IN FORWARD SPEED OF THE CYCLONE TONIGHT...IT NOW APPEARS MORE LIKELY
THAT WE CAN REMOVE POPS ALTOGETHER AT 00 UTC TONIGHT... AND THE
REMAINDER OF THE SHORT TERM PERIOD WILL FEATURE MOSTLY SUNNY AND
WARM DAYS...AND MOSTLY CLEAR AND COOL NIGHTS...WHICH WILL ALSO BE
THE CASE FOR THE WESTERN 2/3 OF THE CWA OVERNIGHT AND TODAY.

&&

.LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)...
UPPER LEVEL PATTERN WILL REMAIN AMPLIFIED ACROSS THE EASTERN HALF OF
THE NATION. WHAT A DIFFERENCE A WEEK CAN MAKE IN TERMS OF
TEMPERATURE. IT WAS JUST A FEW DAYS AGO THAT WE CONTINUED TO SEE
WELL ABOVE AVERAGE SUMMER-LIKE HIGH TEMPS IN THE MIDDLE 90S. NOW THE
EXTENDED FORECAST IS FOR BELOW NORMAL TEMPS...AND AT TIMES WELL
BELOW NORMAL READINGS. GLOBAL MODELS IN AGREEMENT IN BRINGING
ANOTHER STRONG SHORTWAVE TROUGH SOUTHWARD FROM THE GREAT LAKES
DURING THE UPCOMING WEEKEND. THIS ENERGY WILL CLOSE OVER THE OHIO/TN
VALLEYS...AND THEN HOLD IN PLACE THROUGH THE EARLY PORTION OF NEXT
WEEK.

OVERALL...THE POSITION OF THIS TROUGH/CLOSED LOW WILL KEEP MOST OF
THE SIGNIFICANT WEATHER (IN TERMS OF RAINFALL POTENTIAL) TO OUR
NORTH AND EAST. HOWEVER...THE BIG IMPACT WILL BE THE INFLUENCE OF
THE ASSOCIATED COLD POOL ALOFT ON OUR TEMPERATURES. HIGH TEMPS ON
SATURDAY WILL BE NEAR NORMAL WITH THE SYSTEM STILL WELL TO OUR
NORTH...THEN BY SUNDAY AND MONDAY...WE DROP BELOW NORMAL. HIGH TEMPS
OVER OUR NORTHERN ZONES FROM DOTHAN TO ALBANY MAY STRUGGLE TO REACH
80 EARLY NEXT WEEK...DESPITE AMPLE SUNSHINE. OVERNIGHT LOWS WILL
ALSO TAKE A TUMBLE WITH WIDESPREAD 50S. IT IS CERTAINLY POSSIBLE
THAT BY SUNDAY AND MONDAY NIGHTS...A FEW NORMALLY COLDER SPOTS WILL
REACH THE UPPER 40S.

ANOTHER POTENTIAL IMPACT WILL BE MARINE WINDS/SEAS. THE NORTHERLY
FLOW OF COOLER AIR WILL BRING RATHER BREEZY CONDITIONS TO THE
NORTHEAST GULF OF MEXICO. GFS AND ECMWF DO NOT COMPLETELY AGREE ON
THE DETAIL OF THE SURFACE PATTERN...WITH THE GFS SHOWING A MUCH
TIGHTER GRADIENT...AND SOLID ADVISORY LEVEL CONDITIONS FOR EARLY
NEXT WEEK...AND THE ECMWF BEING LESS AGGRESSIVE. HAVE GONE WITH A
BLEND OF THESE TWO RELIABLE GUIDANCE SUITES UNTIL BETTER AGREEMENT
IS REACHED...HOWEVER EVEN THIS BLEND BRINGS NEAR ADVISORY LEVEL WIND
TO OUR WATERS FOR SUNDAY NIGHT THROUGH TUESDAY.

&&

.MARINE...AFTER TAKING A CLOSER LOOK AT THE NEW WIND GRIDS (WHICH
WE USED A BLEND OF THE GFS40 AND NAM12 TO CREATE)...AS WELL AS THE
SWAN GENERATED WAVES FROM THIS BLEND...IT NOW NO LONGER APPEARS THAT
THE PRESSURE GRADIENT WILL EVER GET TIGHT ENOUGH TO SUPPORT SCEC OR
SCA CONDITIONS THROUGH THE NEXT FEW DAYS. HOWEVER...OFFSHORE WINDS
WILL RANGE FROM 10 TO 15 KTS TO AROUND 15 KTS AT DIFFERENT TIMES
THROUGH THE PERIOD...SO IT IS NOT OUT OF THE QUESTION FOR A BRIEF
PERIOD OF HIGHER WINDS AND SEAS TO OCCUR DURING THIS TIME FRAME...SO
CONDITIONS OVER THE WATERS WILL STILL NEED TO BE CLOSELY MONITORED.
ADDITIONALLY....WINDS AND SEAS COULD BE LOCALLY HIGHER IN SCT
SHOWERS AND THUNDERSTORMS...MAINLY OVER THE WATERS TO THE EAST OF
APALACHICOLA.

&&

.AVIATION...MOSTLY CLEAR SKIES OVER MOST OF THE TERMINALS EARLY THIS
MORNING. THE EXCEPTION IS AROUND KVLD WHERE BKN CIGS BETWEEN 3-4KFT
HAVE ARRIVED FROM THE EAST. ONLY SIGNIFICANT RESTRICTIONS THIS
MORNING ARE EXPECTED WITH THIS DECK AROUND KVLD WHERE A PERIOD OF
MVFR OR EVEN IFR CIGS WILL BE POSSIBLE LATE...INTO THE FIRST FEW
DAYLIGHT HOURS. MOISTURE WILL CONTINUE TO INCREASE ALONG THE I-75
CORRIDOR/SUWANNEE RIVER VALLEY WHICH WILL LEAD TO A SCATTERING OF
SHOWERS THROUGH MUCH OF WEDNESDAY. ONLY TERMINAL FAR ENOUGH EAST TO
SEE THE SHOWER CHANCES WILL BE KVLD. ELSEWHERE THE VFR CONDITIONS
WILL CONTINUE THROUGH WEDNESDAY EVENING.

&&

.FIRE WEATHER...COMING SOON...

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   85  61  87  59  86 /  10  05  00  00  00
PANAMA CITY   84  63  86  63  86 /  10  05  00  00  00
DOTHAN        83  56  85  56  85 /  05  05  00  00  00
ALBANY        83  59  85  58  85 /  10  10  00  00  00
VALDOSTA      84  62  85  59  86 /  40  10  00  00  00
CROSS CITY    85  64  86  60  87 /  50  05  00  00  00
APALACHICOLA  83  64  85  65  84 /  10  05  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...FIRE WEATHER HAZARDS COMING SOON.

GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...MROCZKA
PUBLIC/MARINE...GOULD
Hazardous weather outlook, Sep 28, 8:43 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 PM EDT TUE SEP 28 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
943 PM EDT TUE SEP 28 2010 /843 PM CDT TUE SEP 28 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDS WILL
INCREASED OVER THE GULF COASTAL WATERS OVERNIGHT. WINDS COULD
REACH 15 TO 20 KNOTS BEFORE SUNRISE. SEAS WILL BUILD TO 4 FEET
WELL OFFSHORE. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION IF
VENTURING WELL OUT TO SEA EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGH
THE WEEKEND. NO HAZARDOUS WEATHER IS ANTICIPATED OVER LAND.
HOWEVER...OFFSHORE WINDS WILL REMAIN ELEVATED OVER THE GULF
THROUGH SUNDAY AND MARINERS WILL STILL NEED TO EXERCISE
CAUTION...PARTICULARLY IF HEADING OUT BEYOND 20 NAUTICAL MILES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:40 AM CDTFire Weather WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more11 hr
Sep 29, 2:49 PM CDTFire Weather WatchTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more23 hr
Sep 29, 2:49 PM CDTRed Flag WarningTAEBay, Holmes, Jackson, Walton, Washington27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.